# SDR DALA1035519864

- Difficulty date: December 10, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND AFT CARGO COMPARTMENT FROM FWD BULKHEAD TO STA 1003 LT CARGO TIE DOWN TRACK CORRODED AROUND FASTENER HOLES AND TRACK GROOVE. REMOVED CORROSION STA 993-1003, SRM 51-10-3.  REPLACED TIE DOWN TRACK FROM FWD BULKHEAD TO STA 993 IAW SRM 51-10-4, 51-10-2 & 51-30-5.
